Are The Side Effects Of Blood Enhancing Drugs Dangerous?
Afternoon, so my daughter aged 14 years felt nauseous dizziness, even until the liquid chapter after taking blood-boosting medicine from the puskesmas through school. Should I stop it or just let it remember the effect is enough to make my child weak
Hello, thank you for the question to HealthReplies.com
Blood booster supplements generally contain iron which can be added also with vitamins and other minerals such as vitamin C, vitamin B12, folic acid, copper, manganese, etc. The main side effects that commonly occur when taking blood booster supplements include nausea and vomiting, constipation, abdominal pain, and darker stools. Although less frequent, blood booster supplements can also sometimes cause diarrhea. To reduce the risk of side effects, patients will be advised to take blood booster supplements along with food or shortly after eating.
Basically a blood booster supplement will be recommended for consumption by people who have iron deficiency anemia (or B12 deficiency anemia and folate as well). If there is no condition of iron deficiency anemia, supplements like this generally do not need to be given. However, due to the high rate of iron deficiency anemia in children in Indonesia, IDAI (Indonesian Pediatrician Association) does recommend iron supplementation for infants, children, and adolescents also within a certain period. For adolescents aged 12-18, for example, it is recommended that 60 mg / day of elemental iron be given twice a week for 3 consecutive months each year.
You can try to give these supplements when your child eats to reduce the possibility of side effects. If side effects do occur, you may stop taking supplements as long as you can make sure your child consumes enough iron every day.
So much information from me, hopefully enough answer